I have had my tubes taken out


Q: I have had my tubes taken out and I had my. At the beginning of the month and I began spittingat the end of the month what does that mean


A:   Hi,
Thanks for the query.

I understand your concern.
Intermenstrual or premenstrual spotting can be seen due to causes like gonadal or thyroid hormonal imbalance, side effects of the hormonal contraceptive methods, pelvic inflammatory disease presenting with cervical erosion, cervical polyp, post-coital bleeding etc.
As you underwent tubectomy, the possibility of pregnancy is less.
If the spotting persists or repeats better to consult gynecologist once and get examined.
By examination causes like post-coital tear, cervical erosion can be ruled out.
If your doctor recommends, go for an ultrasound, gonadal hormonal profile etc.
Ultrasound will help in ruling out the possibility of pregnancy and also any endometrial abnormality.
Hormonal profile helps in finding out hormonal imbalance.
Then with your doctor's advice you can take treatment according to the cause of your problem.

Take care

Related Q&A

Q: Hi, I've just found a skin tag like grown on my Perineum I'm female.

Q: I have stomach problems frequent bowels movements, sometimes a cramping diarrhea with burning stomach mostly after ...

Q: I slept with somebody that has vaginal herpes and I used condom but my tongue touched her vagiana. She said she didn'...

Q: I am a 69 year old woman and have suffered from a lack of iron all my life. I do not take regular medicine but every...

Q: Hi. I have a 20 month old daughter who has had ear infections 5 times in the last 7 months and currently has a sinus ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon